IDEAS home Printed from
   My bibliography  Save this article

Order indifference and rank-dependent probabilities


  • Segal, Uzi


No abstract is available for this item.

Suggested Citation

  • Segal, Uzi, 1993. "Order indifference and rank-dependent probabilities," Journal of Mathematical Economics, Elsevier, vol. 22(4), pages 373-397.
  • Handle: RePEc:eee:mateco:v:22:y:1993:i:4:p:373-397

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Howitt, Peter, 1980. "Gross Substitutability with Multi-Valued Excess Demand Functions," Econometrica, Econometric Society, vol. 48(6), pages 1567-1573, September.
    2. Polterovich, V. M. & Spivak, V. A., 1983. "Gross substitutability of point-to-set correspondences," Journal of Mathematical Economics, Elsevier, vol. 11(2), pages 117-140, April.
    3. Eaves, B. Curtis, 1976. "A finite algorithm for the linear exchange model," Journal of Mathematical Economics, Elsevier, vol. 3(2), pages 197-203, July.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Wakker, Peter, 1996. "The sure-thing principle and the comonotonic sure-thing principle: An axiomatic analysis," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 213-227.
    2. Nakamura Y., 1996. "Rank dependent utility for arbitrary consequnce spaces," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 54-54, February.
    3. Chateauneuf, Alain, 1999. "Comonotonicity axioms and rank-dependent expected utility theory for arbitrary consequences," Journal of Mathematical Economics, Elsevier, vol. 32(1), pages 21-45, August.
    4. Wakker, Peter P. & Zank, Horst, 1999. "A unified derivation of classical subjective expected utility models through cardinal utility," Journal of Mathematical Economics, Elsevier, vol. 32(1), pages 1-19, August.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:22:y:1993:i:4:p:373-397. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.